Alexandru Zaharescu
Alexandru Zaharescu
כתובת אימייל מאומתת בדומיין illinois.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
The distribution of spacings between the fractional parts of n2α
Z Rudnick, P Sarnak, A Zaharescu
Inventiones mathematicae 145 (1), 37-57, 2001
1022001
Distribution of lattice points visible from the origin
FP Boca, C Cobeli, A Zaharescu
Communications in Mathematical Physics 213 (2), 433-470, 2000
992000
A theorem of characterization of residual transcendental extensions of a valuation
V Alexandru, N Popescu, A Zaharescu
Journal of Mathematics of Kyoto University 28 (4), 579-592, 1988
901988
On the structure of the irreducible polynomials over local fields
N Popescu, A Zaharescu
Journal of Number Theory 52 (1), 98-118, 1995
731995
A conjecture of RR Hall on Farey points
FP Boca, C Cobeli, A Zaharescu
Journal für die reine und angewandte Mathematik 2001 (535), 207-236, 2001
652001
Minimal pairs of definition of a residual transcendental extension of a valuation
V Alexandru, N Popescu, A Zaharescu
Journal of Mathematics of Kyoto University 30 (2), 207-225, 1990
641990
On the closed subfields of Cp
V Alexandru, N Popescu, A Zaharescu
Journal of Number Theory 68 (2), 131-150, 1998
571998
All valuations on
V Alexandru, N Popescu, A Zaharescu
Journal of Mathematics of Kyoto University 30 (2), 281-296, 1990
541990
A metric result on the pair correlation of fractional parts of sequences
Z Rudnick, A Zaharescu
Acta Arithmetica 89 (3), 283-293, 1999
521999
The distribution of the free path lengths in the periodic two-dimensional Lorentz gas in the small-scatterer limit
FP Boca, A Zaharescu
Communications in mathematical physics 269 (2), 425-471, 2007
482007
The Haros-Farey sequence at two hundred years
C Cobeli, A Zaharescu
Acta Univ. Apulensis Math. Inform 5, 1-38, 2003
452003
The statistics of the trajectory of a certain billiard in a flat two-torus
FP Boca, RN Gologan, A Zaharescu
Communications in mathematical physics 240 (1), 53-73, 2003
432003
The distribution of spacings between fractional parts of lacunary sequences
Z Rudnick, A Zaharescu
arXiv preprint math/9912103, 1999
421999
The h-spacing distribution between Farey points
V Augustin, FP Boca, C Cobeli, A Zaharescu
Mathematical Proceedings of the Cambridge Philosophical Society 131 (1), 23-38, 2001
362001
Small values of n 2 α (mod 1)
A Zaharescu
Inventiones mathematicae 121 (1), 379-388, 1995
361995
On the distribution of imaginary parts of zeros of the Riemann zeta function
K Ford, A Zaharescu
Journal für die reine und angewandte Mathematik 2005 (579), 145-158, 2005
352005
On the distribution of imaginary parts of zeros of the Riemann zeta function, II
K Ford, K Soundararajan, A Zaharescu
Mathematische Annalen 343 (3), 487-505, 2009
342009
On the distribution of rational functions along a curve over Fp and residue races
A Granville, IE Shparlinski, A Zaharescu
Journal of Number Theory 112 (2), 216-237, 2005
342005
On the distribution of primitive roots mod p
C Cobeli, A Zaharescu
Acta Arithmetica 83 (2), 143-153, 1998
341998
Finite trigonometric sums and class numbers
BC Berndt, A Zaharescu
Mathematische Annalen 330 (3), 551-575, 2004
302004
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20